# SDR DHLA2008743510

- Difficulty date: November 11, 2008
- Submitted: December 13, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN BS 312 BETWEEN RBL 41 TO LBL 45 FLOORBEAM UPPER CHORD WITH CORROSION AT BOTH SECTIONS.  REPAIRED FLOORBEAM SECTION AT BS 312 BETWEEN LBL 9 TO RBL 63 IAW B 727 SRM 53-10-8 FIG 9.
